MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased total bilirubin results on an architect c8000 analyzer.The following data was provided (customer¿s reference range is 3.4-20.5 umol/l): initial results were <1.90 and 1.8, repeats after recalibrating were 6.7 and 5.4 umol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased total bilirubin results, while using total bilirubin reagent, lot number 59669uq04, included a review of data and information provided by the customer, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Manufacturing documentation for the likely cause list number were reviewed and did not identify any issues.File samples were not tested, as the sample was retested, and acceptable result was produced.In addition, the quality controls were within range at the time of the incident.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency with the total bilirubin reagent, lot number 59669uq04, was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14291568
Report Number3002809144-2022-00151
Device Sequence Number5408080
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public00380740174972
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number6L45-42
Device Catalogue Number06L45-42
Device Lot Number59669UQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804691
Patient SexUnknown